How much should 250mg of Depakote affect you?

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Captain Davy
New Member


Date Joined Jun 2017
Total Posts : 4
   Posted 7/14/2017 7:12 AM (GMT -6)   
The title says it all. Starting towards the beginning of January/end of December, I was put on 1500 mg of Depakote, 25 mg of Anafranil, and 1 mg of Klonopin. As of maybe a month or two ago, I've only been on 250 mg of Depakote. I was hoping that such a low dosage would enable me to regain the majority of my ability to feel, but sadly it has not. It's given me a little more emotional flexibility, but I feel as if I'm apathetic almost every day. I remember once upon a time I used to have a strong sense of emotion. about nine months ago I was at a level of happiness (no it was not a manic episode) that I never thought possible. I call that feeling "home", and there's nothing more in the world that I want more than I want home. I wish to feel passion, ambition, sympathy, joy, excitement, humor, love... I have not been able to feel these things in so long. All I want is home.

Do you think that even such a low dosage of Depakote makes me feel this way?

P.S. I'm not "fully bi-polar". After a neuropsych evaluation it has been determined that my condition is unspecified, but it has elements of bipolar and anxiety disorder. I do not believe that what I am feeling is manic depression.

UserANONYMOUS
Forum Moderator


Date Joined May 2011
Total Posts : 4381
   Posted 7/17/2017 8:31 AM (GMT -6)   
Hi Captain Davy,

Welcome to the forum!

I have never used Depakote so I cannot provide much insight on my personal experience with this med.
However, I did a search on past post on this meds. You can have a read of it. Hope it helps:
www.healingwell.com/community/search.aspx?cx=010904608862850737972%3A1v124njdg5g&cof=FORID%3A9&ie=UTF-8&q=Depakote&sa=Search&siteurl=www.healingwell.com%2Fcommunity%2Fsearch.aspx%3Ff%3D13&ref=www.healingwell.com%2Fcommunity%2Fdefault.aspx%3Ff%3D13%26m%3D3881813&ss=709j497041j3

I have read that Depakote causes mild drowsiness or weakness.

Sometimes, meds take some time before it starts working for you. It works differently for everyone. I would suggest you talk to your doctor if you continue to feel this way.

UA
Moderator - Bipolar
New Topic Post Reply Printable Version
Forum Information
Currently it is Wednesday, October 18, 2017 2:30 PM (GMT -6)
There are a total of 2,883,816 posts in 316,428 threads.
View Active Threads


Who's Online
This forum has 157561 registered members. Please welcome our newest member, Overalls39.
397 Guest(s), 17 Registered Member(s) are currently online.  Details
Overalls39, golfer, blueivy, fragilant, Doggiedo, tennisplayer, Scaredy Cat, Girlie, Missouri, Sherrine, WalkingbyFaith, Handyman123, Hardlyrob, Supportive Daughter, straydog, Debrose, iPoop


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer